# SDR AALA20120608003

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 83,343 hours, 13,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 EMERGENCY LIGHT FOR THRESHOLD AND DOOR HANDLE IS DAMAGED.  REPLACED L287 RIGHT NUMBER 1 EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
